Illinois Journal of Mathematics

Sur la coherence de certains anneaux de fonctions

Jean-Pierre Rosay

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 4 (1977), 895-897.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048938

Digital Object Identifier
doi:10.1215/ijm/1256048938

Mathematical Reviews number (MathSciNet)
MR0587808

Zentralblatt MATH identifier
0378.46026

Subjects
Primary: 30A98

Citation

Rosay, Jean-Pierre. Sur la coherence de certains anneaux de fonctions. Illinois J. Math. 21 (1977), no. 4, 895--897. doi:10.1215/ijm/1256048938. https://projecteuclid.org/euclid.ijm/1256048938


Export citation